Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Cold feet, tingling sensation in left leg, numbness. Taking phentermine, using heating pad. Cause of concern?

This is my third day taking phentermine . I take half the pill before breakfast and the other half before lunch. My feet have been cold since my first time taking it, but today my left leg started getting the tingly feeling (like when your foot falls asleep). I have tried stretching , elevating my leg and a heating pad but it isn t going away. Should I be concerned?
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  578
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
HI ! I would suggest you to get your blood pressure checked up at the first instance and get your blood sugar tested . If both are normal, and still you get such discomfort, it is better to show yourself to your family physician, so that you can be clinically examined to arrive at a conclusion. Wishing you an early recovery.
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor